Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637

 

Скрыть метаданые

Автор Hill, James M.
Дата выпуска 1980
dc.description AbstractDiffusion in the presence of high-diffusivity paths is an important issue of current technology. In metals, high-diffusivity paths are identified with dislocations, grain boundaries, free surfaces and internal microcracks. In pourous media such as rocks, fissures provide a system of high-flow paths. Recently, based on a continuum approach, these phenomena have been modelled, resulting in coupled systems of partial differential equations of parabolic type for the concentrations in bulk and in the high-diffusivity paths. This theory assumes that each point of the medium is simultaneously occupied by more than one diffusion or flow path. Here a simple discrete random walk model of diffusion in a medium with double diffusivity is given.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1980
Название A discrete random walk model for diffusion in media with double diffusivity
Тип research-article
DOI 10.1017/S0334270000002551
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 22
Первая страница 58
Последняя страница 74
Аффилиация Hill James M.; University of Wollongong
Выпуск 1

Скрыть метаданые